# SDR GTIA2024052838143

- Difficulty date: May 25, 2024
- Submitted: May 29, 2024
- Operation: Air carrier
- Aircraft: N709NK
- Make and model: Airbus A321-271NX
- Aircraft serial: 11470
- Aircraft time: 2,335 hours, 856 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Part number: UNKNOWN
- Condition: Odor
- Location: Nr 2
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AFT FA CALLED DURING DESCENT TO REPORT DIRTY SOCK SMELL #2 PACK SHUT OFF AND SMELL SEEMED TO DISSIPATE -ISOLATED AQE TO PACK 2 IAW TSM 05-50-00-810-831-A
